# SDR CA070212004

- Difficulty date: February 8, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,073 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: C2FS5487A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT SCHEDULED INSPECTION THE PORK CHOP FITTINGS WERE FOUND CORRODED. THESE C2FS5487A LT AND RT WERE BOTH REPLACED. DEPTH OF CORROSION WAS APPROX 20 PERCENT OF OVERALL PART THICKNESS. THE MANUFACTURE WAS CONTACTED AND REPORTED SEVERAL SERVICE DIFFICULTY REPORTS HAVE BEEN FILED BY OEM. (TC NR 20070212004)
